Review: could Multivitamin cause Hepatotoxicity?
Summary: Hepatotoxicity is found among people who take Multivitamin, especially for people who are 40-49 old, also take medication Diovan, and have Congenital cystic kidney disease. We study 7,976 people who have side effects while taking Multivitamin from FDA and social media. Among them, 9 have Hepatotoxicity. Find out below who they are, when they have Hepatotoxicity and more.
You are not alone: join a support group for people who take Multivitamin and have Hepatotoxicity >>>
Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Multivitamin has active ingredients of ascorbic acid; biotin; cyanocobalamin; dexpanthenol; ergocalciferol; folic acid; niacinamide; pyridoxine hydrochloride; riboflavin phosphate sodium; thiamine hydrochloride; vitamin a; vitamin e. It is often used in vitamin supplementation. (latest outcomes from 9,069 Multivitamin users)
Hepatotoxicity (chemical-driven liver damage) has been reported by people with hiv infection, pain, depression, high blood pressure, rheumatoid arthritis. (latest reports from 7,111 Hepatotoxicity patients)
On Apr, 24, 2015: 7,961 people reported to have side effects when taking Multivitamin. Among them, 9 people (0.11%) have Hepatotoxicity.
Time on Multivitamin when people have Hepatotoxicity * :
Age of people who have Hepatotoxicity when taking Multivitamin * :
Severity of Hepatotoxicity when taking Multivitamin ** :
How people recovered from Hepatotoxicity ** :
Top conditions involved for these people * :
- Congenital cystic kidney disease (3 people, 33.33%)
- Congenital renal disorder (2 people, 22.22%)
- Discomfort (2 people, 22.22%)
- Insomnia (2 people, 22.22%)
- Pulmonary hypertension (2 people, 22.22%)
Top co-used drugs for these people * :
- Diovan (5 people, 55.56%)
- Zetia (5 people, 55.56%)
- Osteo-bioflex (4 people, 44.44%)
- Verelan (4 people, 44.44%)
- Lorazepam (3 people, 33.33%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of multivitamin and hepatotoxicity on
Do you have Hepatotoxicity while taking Multivitamin?
You are not alone! Join a support group on :
- support group for people who take Multivitamin and have Hepatotoxicity
- support group for people who take Multivitamin
- support group for people who have Hepatotoxicity
Recent conversations of related support groups:
Browse all Multivitamin side effects:
Drugs that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Why do i get irritable and short of temper,slightly aggressive when tak any vit,b
i did had a terrible life with allot of trauma,had allot of sinus operations with chronic sinusitis.
- I am on cipro for three more days. when can i take my prilosec
I am concerned about taking Cipro with other drugs and/or supplements. The label says not to use within 6 hours with antacid, vitamins, calcium and not to take with yogurt etc. I take Prilosec every day and can't figure out when/if I can take it with the Cipro. Any suggestions would be appreciated.
- Is apixaban or warfarin contra-indicated in patients with lipoma?
Recent ischemic stroke. Doctors are planning to prescribe Wafarin, but Eliquis sounds like a better alternative. I am trying find out if either drug has a greater propensity to result in lipoma bleeds.
- My husband took atenolol for several years and drinks alot of alcohol.are his tremors a combination of both?
He developed tremors in his left hand about 3 years ago. They have since gone to his left hand in the last 6 to 8 months. Says he is now seeing a possible affection of the head. His neurologist has changed him from atenolol to propranolol 20mg and then to propranolol Er 80mg. There has been no chang ...
- I take hytrin and cozaar, fish oil, and i started taking centrum silver (cs). second day i lost my voice. i stopped taking cs, but my voice is still very hoarse. do i need to see a doctor.
I take Hytrin and Cozaar, fish oil, and Alendronate Sodium, and I started taking Centrum Silver (CS). Second day I lost my voice. I stopped taking CS, but my voice is still very hoarse. Do I need to see a doctor.
More questions for: Multivitamin, Hepatotoxicity
You may be interested at these reviews (Write a review):
- Centrum silver - bad back and neck pain. (1 response)
My doctor advised me to take Centrum Silver. I started taking the vitamins in December, 2014 and noticed I had pain in my lower back, right groin and bad pain in my neck. I took the vitamins for a while and then stopped. The pain went away. I then decided to try these vitamins again this weekend ...
- Roaring in the ears from tramadol (taken with dexamethasone)
It seems the roaring in my right ear happens more around taking the tramadol (2-3/day). Of course, I have a (5) day regiment of dexamethasone at (2/day) so maybe there's a connection. This was prescribed by my GP ( highly regarded) for severe lower back bulging disc pain and down left leg. Also pres ...
- Blood sugar level while taking veltrex
I been taking Veltrex for a viral infection in my eye for 3 days and today my blood sugar was 448.My normal blood sugar runs around 146.
- Down syndrome son put on high dose of vitamen d and z-pak reactions below
every time i give my son his dose once a week he flipped into a seizure...and has diarrhea for three days accompanied by a yeast rash i told his GI and they disregard it so i took him off that high dose and went to the recommended dose of 2000iu from the institute of medicine so far so good. he was ...
More reviews for: Multivitamin, Hepatotoxicity
Comments from related studies:
From this study (2 days ago):
rash is raised pink bumps, itchy, on legs. Was on arms but has resolved.
From this study (3 days ago):
hot flashe mainly night,mottled rash on arms,legs and trunk, tired,foggy brain, lethargic, no energy, some depression and anxiety
From this study (6 days ago):
I only used the probiotic brand named "Culterelle" for one dose. 7 hours later I broke out in severe hives. I also had rubbed my hands on some carpet in a store which left my hands feeling like they had a film on them and one hour later the hives started. They were only on my arms and neck.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.